# SDR UALA2010040801183

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 77,277 hours, 8,771 cycles
- Engine: Pwa PW4056
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Condition: Delaminated
- Location: Spoiler
- Component: Spoiler
- Component part number: 65B0225043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLIGHT SPOILER UPPER AFT RIGHT SKIN PANEL CORNER APPEARS DELAMINATED.  SPOILER PANEL DELAMINATED.  REMOVED NR 1 FLIGHT SPOILER.  NEED TO INSTALL NEW SPOILER PANEL. NEW PANEL ONSITE.  WORKING PANEL INSTALLATION THEN RIGS.
